×

zbMATH — the first resource for mathematics

Error estimates for the finite element solution of variational inequalities. Part I. primal theory. (English) Zbl 0369.65030

MSC:
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
65K05 Numerical mathematical programming methods
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baiocchi, C., Pozzi G.A.: An evolution variational inequality related to a diffusion absorption problem, Appl. Math. Optim. (to appear) · Zbl 0379.49014
[2] Brézis, H.: Problèmes unilateraux. Thése d’etat, Paris, 1971; J. Math. Pures Appl., IX. Sér.72, 1-168 (1971)
[3] Brézis, H.: Nouveaux théorèmes de régularité pour les problèmes unilatéraux. Recontre entre physiciens théoriciens et mathématiciens, Strasbourg 12 (1971)
[4] Brézis, H.: Seuil de régularité pour certains problèmes unilateraux C.R. Acad. Sci. Paris Sér. A273, 35-37 (1971)
[5] Brezzi, F., Sacchi, G.: A finite element approximation of a variational inequality related to hydraulics. To appear · Zbl 0353.76068
[6] Brézis, H. R., Stampacchia, G.: Sur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France96, 153-180 (1968) · Zbl 0165.45601
[7] Ciarlet, P.G.: Numerical analysis of the finite element method. Séminaire de Mathématiques Supérieures, Université de Montréal, 16 June?11 July, 1975 (to appear)
[8] Ciarlet, P. G., Raviart, P.A.: General lagrange and hermite interpolation inR? with applications to finite element methods. Arch. Rational Mech. Anal.46, 177-199 (1972) · Zbl 0243.41004 · doi:10.1007/BF00252458
[9] Falk, R.: Error estimates for the approximation of a class of variational inequalities. Math. Comput.28, 963-971 (1974) · Zbl 0297.65061 · doi:10.1090/S0025-5718-1974-0391502-8
[10] Falk, R. S., Mercier, B.: Error estimates for elastoplastic problems. R.A.I.R.O. Anal. Num.11, 117-134 (1977) · Zbl 0357.73062
[11] Frehse, J.: Two dimensional variational problems with thin obstacles. Math. Z.143, 279-288 (1975) · Zbl 0302.49002 · doi:10.1007/BF01214380
[12] Gagliardo, E.: Proprietà di alcuni classi di funcioni in pui variabili. Ricerche Mat.,7, 102-137 (1958) · Zbl 0089.09401
[13] Giaquinta, M., Modica, G.: Regolarità lipschitziana per le soluzioni di alcuni problemi di minimo con vincolo. Ann. Mat. Pura Appl., IV. Ser. (to appear) · Zbl 0325.49009
[14] Glowinski, R.: Introduction to the approximation of elliptic variational inequalities. Report 76006, University of Paris VI, France, 1976
[15] Glowinski, R., Lions, J. L., Trémolieres, R.: Analyse numérique des inéquations variationelles. Paris: Dunod 1976
[16] Hager, W.W.: State constrained convex control problems: Part II. Approximation. Séminaire IRIA, 1975
[17] Hlavá?ek, I.: Dual finite element analysis for elliptic problems with obstacles on the boundary. I. To appear
[18] Kinderlehrer, D.: How a minimal surface leaves an obstacle. Acta Math.130 221-292 (1973) · Zbl 0268.49050 · doi:10.1007/BF02392266
[19] Lewy, H., Stampacchia, G.: On the regularity of the solution of a variational inequality. Commun. pure appl. Math.22, 153-188 (1969) · Zbl 0167.11501 · doi:10.1002/cpa.3160220203
[20] Lions, J. L.: Problèmes aux limites dans les équations aux dérivées partielles. Montreal, Canada: University of Montreal Press 1965 · Zbl 0143.14003
[21] Lions, J.L.: Équations aux dérivées partielles et calcul des variations. Cours de la Faculté des Sciences de Paris, 1967
[22] Lions, J.L., Magenes, E.: Problèmes aux Limites non Homogènes et Applications, tome I. Paris: Dunod 1968 · Zbl 0165.10801
[23] Lions, J.L., Stampacchia, G.: Variational inequalities. Comm. Pure Appl. Math.20, 493-519 (1967) · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[24] Mosco, U., Strang, G.: One sided approximation and variational inequalities. Bull. Amer. Math. Soc.80, 308-312 (1974) · Zbl 0278.35026 · doi:10.1090/S0002-9904-1974-13477-4
[25] Scarpini, F., Vivaldi, M. A.: Error estimates for the approximation of some unilateral problems R.A.I.R.O. Anal. Num.11, 197-208 (1977) · Zbl 0358.65087
[26] Strang, G.: Approximation in the finite element method. Numer. Math.19, 81-98 (1972) · Zbl 0221.65174 · doi:10.1007/BF01395933
[27] Strang, G.: The finite element method-linear and nonlinear applications. Proceedings of the International Congress of Mathematicians, Vancouver, Canada, 1974 · Zbl 0285.41009
[28] Strang, G., Berger, A.: The change in solution due to change in domain. Proc. AMS Summer Institute on Partial Differential Equations, Berkeley, 1971 · Zbl 0259.35020
[29] Strang, G., Fix, G.: An analysis of the finite element method. Englewood Cliffs New Jersey: Prentice-Hall 1973 · Zbl 0356.65096
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.